# SDR ERAA96257

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297EH
- Make and model: Bolkms BO105S
- Aircraft serial: S835
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Outer Shaft
- Part number: A23037413
- Condition: Worn Curvic
- Location: Engine
- Part time: 781 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SHAFT HAS WORN CURVIC.
